# SDR FDEA201701040036

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT XOS 666,  FOUND THE FORWARD STRINGER CRACKED.  REPAIRED IAW SRM 57-40-03-2R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
